, Volume 96, Issue 1, pp 97-113

Gröbner-Shirshov bases for quantum enveloping algebras

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We give a method for finding Gröbner-Shirshov bases for the quantum enveloping algebras of Drinfel’d and Jimbo, show how the methods can be applied to Kac-Moody algebras, and explicitly find the bases for quantum enveloping algebras of typeA N (forq 8≠1).

Supported by the Russian Fund of Fundamental Research and the Soros Fund of Fundamental Research. This author wishes to thank the Department of Mathematics of Wayne State University for its hospitality.